# SDR SIMA20150908004

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 31,957 hours, 27,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 2, FOUND OVERHEAD EMER EXIT LIGHT ROW 11, HANGING DOWN & INOPERATIVE.  RE-CONNECTED PLUG IN CEILING & SECURED LIGHT IAW SP.  OPERATIONS CHECKED GOOD.
